# SDR UALA2011042101932

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,978 hours, 12,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 921215
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PRC FAILED HEALTH CHECK STEPS 5Q THRU U.  REMOVED AND REPLACED PRC VALVE ON THE NR 2 ENG IAW B767-300 AMM.  OPS CHECK GOOD.  USED OHM METER 13230064 CAL DUE DATE 08-05-2011.
